# SDR CA041207004

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spline
- Part number: 222040111101
- Condition: Worn
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 430040003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TRANSMISSION WAS IN FOR A HARD LANDING SUDDEN STOPPAGE INSPECTION AND EXCESSIVE WEAR WAS FOUND ON THE INTERNAL SPLINES OF THE GEARSHAFT AS WELL AS ON THE EXTERNAL SPLINES OF THE SUNGEAR.THE WEAR WAS NOT A RESULT OF THE HARD LANDING.THIS IS THE SECOND TRANSMISSION IN THE LAST THREE MONTHS THAT HAS HAD THIS SAME PROBLEM.
